Repositorio de producción científica de la Universidad de Sevilla

Conjugacy in Garside Groups III: Periodic braids

 

Advanced Search
 
Opened Access Conjugacy in Garside Groups III: Periodic braids
Cites

Show item statistics
Icon
Export to
Author: Birman, Joan S.
Gebhardt, Volker
González-Meneses López, Juan
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2007-10-15
Published in: Journal of Algebra, 316 (2), 746-776.
Document type: Article
Abstract: An element in Artin’s braid group Bn is said to be periodic if some power of it lies in the center of Bn. In this paper we prove that all previously known algorithms for solving the conjugacy search problem in Bn are exponential in the braid index n...
[See more]
Cite: Birman, J.S., Gebhardt, V. y González-Meneses López, J. (2007). Conjugacy in Garside Groups III: Periodic braids. Journal of Algebra, 316 (2), 746-776.
Size: 564.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/42280

DOI: 10.1016/j.jalgebra.2007.02.002

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)